In this paper, we study the dynamics of a differential inclusion built upon a nonsmooth, not necessarily convex, constrained minimization problem in finite-dimensional spaces. In particular, we are interested in the investigation of the asymptotic behavior of the trajectories of the dynamical system represented by the differential inclusion. Under suitable assumptions on the constraint set and the two involved functions (one defining the constraint set, the other representing the functional to be minimized), it is proved that all the trajectories converge to the set of the constrained critical points. We present also a large class of constraint sets satisfying our assumptions. As a simple consequence, in the case of a smooth convex minimization problem, we have that any trajectory converges to the set of minimizers.

Nistri, P., & M., Q. (2005). On the dynamics of a differential inclusion built upon a nonconvex constrained minimization problem. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 124(3), 659-672 [10.1007/s10957-1179-7].

On the dynamics of a differential inclusion built upon a nonconvex constrained minimization problem

NISTRI, PAOLO;
2005

Abstract

In this paper, we study the dynamics of a differential inclusion built upon a nonsmooth, not necessarily convex, constrained minimization problem in finite-dimensional spaces. In particular, we are interested in the investigation of the asymptotic behavior of the trajectories of the dynamical system represented by the differential inclusion. Under suitable assumptions on the constraint set and the two involved functions (one defining the constraint set, the other representing the functional to be minimized), it is proved that all the trajectories converge to the set of the constrained critical points. We present also a large class of constraint sets satisfying our assumptions. As a simple consequence, in the case of a smooth convex minimization problem, we have that any trajectory converges to the set of minimizers.
Nistri, P., & M., Q. (2005). On the dynamics of a differential inclusion built upon a nonconvex constrained minimization problem. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 124(3), 659-672 [10.1007/s10957-1179-7].
File in questo prodotto:
File Dimensione Formato  
397607-U-GOV.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 120.22 kB
Formato Adobe PDF
120.22 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7051
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo